MENU

You are here

Publications

Export 66 results:
Filters: First Letter Of Last Name is K  [Clear All Filters]
Journal Article
Klun G. Gli abachi: antichi strumenti precursori delle moderne macchine da calcolo. [Internet]. 2015 . Available from: http://hdl.handle.net/10077/10884
Bertola M, Katsevich A, Tovbis A. Inversion formulae for the $\romancosh$-weighted Hilbert transform. Proc. Amer. Math. Soc. [Internet]. 2013 ;141:2703–2718. Available from: http://dx.doi.org/10.1090/S0002-9939-2013-11642-4
Dubrovin B, Kapaev A. On an isomonodromy deformation equation without the Painlevé property. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6466
Di Castro A, Kuusi T, Palatucci G. Local behavior of fractional p-minimizers. 2014 .
Bellettini G, Novaga M, Kholmatov S. Minimizers of anisotropic perimeters with cylindrical norms. Communications on Pure & Applied Analysis [Internet]. 2017 ;16:1427. Available from: http://aimsciences.org//article/id/47054f15-00c7-40b7-9da1-4c0b1d0a103d
Bellettini G, Novaga M, Kholmatov S. Minimizing movements for mean curvature flow of droplets with prescribed contact angle. Journal de Mathématiques Pures et Appliquées [Internet]. 2018 ;117:1 - 58. Available from: http://www.sciencedirect.com/science/article/pii/S0021782418300825
Bellettini G, Kholmatov S. Minimizing Movements for Mean Curvature Flow of Partitions. SIAM Journal on Mathematical Analysis [Internet]. 2018 ;50:4117-4148. Available from: https://doi.org/10.1137/17M1159294
Heltai L, Kiendl J, DeSimone A, Reali A. A natural framework for isogeometric fluid-structure interaction based on BEM-shell coupling. COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING [Internet]. 2017 ;316:522–546. Available from: http://cdsads.u-strasbg.fr/abs/2017CMAME.316.522H
Dabrowski L, Krajewski T, Landi G. Non-linear sigma-models in noncommutative geometry: fields with values in finite spaces. Mod. Phys. Lett. A 18 (2003) 2371-2379 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3215
Kozhasov K, Lerario A. On the Number of Flats Tangent to Convex Hypersurfaces in Random Position. Discrete & Computational Geometry [Internet]. 2019 . Available from: https://doi.org/10.1007/s00454-019-00067-0
Grava T, Klein C. Numerical study of a multiscale expansion of the Korteweg-de Vries equation and Painlevé-II equation. Proc. R. Soc. A 464 (2008) 733-757 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2592
Dubrovin B, Grava T, Klein C. Numerical Study of breakup in generalized Korteweg-de Vries and Kawahara equations. SIAM J. Appl. Math. 71 (2011) 983-1008 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4951
Grava T, Klein C, Pitton G. Numerical study of the Kadomtsev-Petviashvili equation and dispersive shock waves. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2018 ;474:20170458. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rspa.2017.0458
Grava T, Klein C. Numerical study of the small dispersion limit of the Korteweg-de Vries equation and asymptotic solutions. Physica D 241, nr. 23-24 (2012): 2246-2264. 2012 .
Arici F, Kaad J, Landi G. Pimsner algebras and Gysin sequences from principal circle actions. Journal of Noncommutative Geometry [Internet]. 2016 ;10:29–64. Available from: http://hdl.handle.net/2066/162951
Beltrán C, Kozhasov K. The Real Polynomial Eigenvalue Problem is Well Conditioned on the Average. Foundations of Computational Mathematics [Internet]. 2019 . Available from: https://doi.org/10.1007/s10208-019-09414-2
Göttsche L, Kikwai BKipkirui. Refined node polynomials via long edge graphs. Communications in Number Theory and Physics [Internet]. 2016 ;10:193–234. Available from: http://dx.doi.org/10.4310/CNTP.2016.v10.n2.a2
Bertola M, Katsevich A, Tovbis A. Singular Value Decomposition of a Finite Hilbert Transform Defined on Several Intervals and the Interior Problem of Tomography: The Riemann-Hilbert Problem Approach. Comm. Pure Appl. Math. 2014 .
Bertola M, Katsevich A, Tovbis A. On Sobolev instability of the interior problem of tomography. Journal of Mathematical Analysis and Applications. 2016 .
Dabrowski L, Krajewski T, Landi G. Some Properties of Non-linear sigma-Models in Noncommutative Geometry. Int. J. Mod. Phys. B 14 (2000) 2367-2382 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1373
Bertola M, Korotkin D, Norton C. Symplectic geometry of the moduli space of projective structures in homological coordinates. Inventiones Mathematicae [Internet]. 2017 :1–56. Available from: https://arxiv.org/abs/1506.07918
Bolsinov A, Guglielmi L, Kudryavtseva E. Symplectic invariants for parabolic orbits and cusp singularities of integrable systems. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2018 ;376:20170424. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rsta.2017.0424
Jevnikar A, Kallel S, Malchiodi A. A topological join construction and the Toda system on compact surfaces of arbitrary genus. Analysis & PDE. 2015 ;8:1963–2027.
Dubrovin B, Grava T, Klein C. On universality of critical behaviour in the focusing nonlinear Schrödinger equation, elliptic umbilic catastrophe and the \\\\it tritronquée solution to the Painlevé-I equation. J. Nonlinear Sci. 19 (2009) 57-94 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2525
Balogh F, Krauczi É. Weighted quantile correlation test for the logistic family. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35025

Pages

Sign in